# SDR CHQA201100181

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 25,352 hours, 20,607 cycles
- Engine: Allsn AE3007A
- Engine time: 21,718 hours, 17,702 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Antenna
- Part number: DMN4171N
- Part serial: 13527A
- Condition: Deteriorated
- Location: Ils System
- Part time: 21,562 hours, 17,319 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT LOCALIZER SIGNALS ON NAV 1 AND NAV 2 WERE INTERMITTENT UP TO AND SLIGHTLY BEYOND FINAL MARKER ON INSTRUMENT APPROACHES.  THE CREW DIVERTED TO KALB AND LANDED WITHOUT INCIDENT.  ON CALL MAINTENANCE OPERATIONALLY CHECKED THE ILS SYSTEM AND PERFORMED A VISUAL INSPECTION OF THE ANTENNA'S.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED AT THAT TIME.  LATER IN THE DAY CMH MAINTENANCE REPLACE THE LEFT-HAND ANTENNA, SERIAL NUMBER 11236, AND THE RIGHT ANTENNA, SERIAL NUMBER 13527A.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
